MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. WI-BOX; TRANSMITTERS AND RECEIVERS, PHYSIOLOGICAL SIGNAL, RADIOFREQUENCY

ST. JUDE MEDICAL, INC. WI-BOX; TRANSMITTERS AND RECEIVERS, PHYSIOLOGICAL SIGNAL, RADIOFREQUENCY
Model Number C12783
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
During a cfr/imr procedure, communication issues resulted in the procedure being cancelled.The non-abbott (coroventis) system did not detect an ao signal from the transducer.The pressure wire was exchanged but the issue was not resolved.The non-abbott (coroventis) system was working as expected and the issue was deemed to be due to the wi-box.The procedure was cancelled due to no ao signal.There were no adverse patient consequences.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6.One wi-box (b)(6) was received for analysis, with no accessories or original packaging available for inspection.The results of the hardware evaluation concluded that the returned wi-box functioned as intended.It was verified that no visible hardware issue or any unexpected behavior were identified during the hardware evaluation.Based on the information provided to abbott and the investigation performed, the cause of the reported incident could not be conclusively determined.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.

Brand Name
WI-BOX
Common Device Name
TRANSMITTERS AND RECEIVERS, PHYSIOLOGICAL SIGNAL, RADIOFREQUENCY
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key21561240
Report Number2184149-2025-00045
Device Sequence Number4430455
Product Code DRG
UDI-Device Identifier05414734054140
UDI-Public05414734054140
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K111854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC12783
Device Catalogue NumberC12783
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2025
Supplement Date Received by Manufacturer04/10/2025
Initial Report FDA Received Date03/10/2025
Supplement Report FDA Received Date04/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown